# SDR HYIA20141017068

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING UPPER SKIN REMOVABLE PANELS EXT SPLICE PLATE CORROSION AT RIB 0.  CORROSION BLENDED IAW SRI DT S-2286-14-21888.  IAW EO ATR-57-09-2014.
